Imperial College London

ProfessorSpencerSherwin

Faculty of EngineeringDepartment of Aeronautics

Professor of Computational Fluid Mechanics
 
 
 
//

Contact

 

+44 (0)20 7594 5052s.sherwin Website

 
 
//

Location

 

313BCity and Guilds BuildingSouth Kensington Campus

//

Summary

 

Publications

Citation

BibTex format

@article{Sherwin:2006:10.1002/nme.1466,
author = {Sherwin, SJ and Kirby, RM and Peiro, J and Taylor, RL and Zienkiewicz, OC},
doi = {10.1002/nme.1466},
journal = {INTERNATIONAL JOURNAL FOR NUMERICAL METHODS IN ENGINEERING},
pages = {752--784},
title = {On 2D elliptic discontinuous Galerkin methods},
url = {http://dx.doi.org/10.1002/nme.1466},
volume = {65},
year = {2006}
}

RIS format (EndNote, RefMan)

TY  - JOUR
AU - Sherwin,SJ
AU - Kirby,RM
AU - Peiro,J
AU - Taylor,RL
AU - Zienkiewicz,OC
DO - 10.1002/nme.1466
EP - 784
PY - 2006///
SN - 0029-5981
SP - 752
TI - On 2D elliptic discontinuous Galerkin methods
T2 - INTERNATIONAL JOURNAL FOR NUMERICAL METHODS IN ENGINEERING
UR - http://dx.doi.org/10.1002/nme.1466
UR - http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000235086700008&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=1ba7043ffcc86c417c072aa74d649202
UR - http://hdl.handle.net/10044/1/379
VL - 65
ER -